# SDR IPXA2025011347308

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 119,880 hours, 20,262 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MD CGO MID LP B NO STS MSG PRESENT. FIRE/OVHT DETECTION SYSTEM OPS TEST ACC AMM 26-10-00-715-001 R112 PASS.
